The prevalence of tori amongst constant mean curvature planes in R³


Carberry, Emma ; Schmidt, Martin U.



DOI: https://doi.org/10.1016/j.geomphys.2016.04.010
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: https://arxiv.org/abs/1407.7986
Document Type: Article
Year of publication: 2016
The title of a journal, publication series: Journal of Geometry and Physics
Volume: 106
Page range: 352-366
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0393-0440
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik III (Schmidt, M. 2004-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Carberry, Emma ; Schmidt, Martin U. (2016) The prevalence of tori amongst constant mean curvature planes in R³. Journal of Geometry and Physics Amsterdam [u.a.] 106 352-366 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item